4 doctors weighed in:
Is hydroxyzine supposed to make you tired all day?
4 doctors weighed in

Dr. Rudolf Brutoco
Pediatrics - Psychiatry
3 doctors agree
In brief: No, but...
This med typically does make people somewhat drowsy, at least initially.
Make sure the dose is titrated specifically for you and your needs. It is usually best to "start low, & go slow", allowing your system to adjust to the negative effect. If the tiredness persists, you will need a different medicine and/or approach.

In brief: No, but...
This med typically does make people somewhat drowsy, at least initially.
Make sure the dose is titrated specifically for you and your needs. It is usually best to "start low, & go slow", allowing your system to adjust to the negative effect. If the tiredness persists, you will need a different medicine and/or approach.
Dr. Rudolf Brutoco
Dr. Rudolf Brutoco
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors